Alert archive / California / Wind Advisories in 2010

Wind Advisory 37, NWS San Diego, CA

November 20, 2010Riverside County, San Bernardino County, San Diego County, California

NWS San Diego, CA issued this wind advisory at Nov 20, 2010, 3:59 AM PST for Riverside County, San Bernardino County, San Diego County, California. It took effect at Nov 20, 2010, 7:00 AM PST. It was in force for 5 hr.

The area

The counties it named.

The facts

Issued
Nov 20, 2010, 3:59 AM PST (11:59 UTC)
In effect from
Nov 20, 2010, 7:00 AM PST
Expired
Nov 20, 2010, 12:26 PM PST
In force
5 hr
Issued by
NWS San Diego, CA

Counties Riverside County, CA, San Bernardino County, CA, San Diego County, CA

The radar

The Santa Ana Mts radar (KSOX), 122 km from the middle of the area, began a volume at 12:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

San Diego, CA (KNKX), launched 00:00Z, 12.0 hours before the alert went out and 145 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, San Diego, CA at 00:00Z on 2010-11-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 6 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, San Diego, CA at 00:00Z on 2010-11-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 61 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
6 J/kg
Mixed-layer CIN
-8 J/kg
Mixed-layer LCL
786 m above ground
0-6 km bulk shear
46 kt
0-1 km storm-relative helicity
61 m²/s²
0-3 km storm-relative helicity
158 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

080 
WWUS76 KSGX 201159
NPWSGX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
359 AM PST SAT NOV 20 2010

CAZ055-056-058-201300-
/O.CAN.KSGX.HW.A.0004.101120T1800Z-101122T0800Z/
SAN BERNARDINO COUNTY MOUNTAINS-RIVERSIDE COUNTY MOUNTAINS-
SAN DIEGO COUNTY MOUNTAINS-
359 AM PST SAT NOV 20 2010

...HIGH WIND WATCH IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS CANCELLED THE HIGH
WIND WATCH.

STRONG GUSTY WEST WINDS TO 50 MPH ARE STILL EXPECTED THIS MORNING
THROUGH SUNDAY...BUT WILL LIKELY BE ACCOMPANIED BY BLOWING SNOW
WITH THIS WINTER STORM. SEE LAXWSWSGX FOR DETAILS.

$$

CAZ060>062-202000-
/O.UPG.KSGX.HW.A.0004.101120T1800Z-101122T0800Z/
/O.NEW.KSGX.WI.Y.0037.101120T1800Z-101122T0800Z/
APPLE AND LUCERNE VALLEYS-COACHELLA VALLEY-
SAN DIEGO COUNTY DESERTS-
359 AM PST SAT NOV 20 2010

...WIND ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO MIDNIGHT
PST SUNDAY NIGHT...

THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO MIDNIGHT
PST SUNDAY NIGHT. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. 

* A LARGE STORM SYSTEM APPROACHING FROM THE NORTHWEST WILL BRING
  WINDY WEATHER INTO SUNDAY NIGHT.

* TIMING: THIS MORNING THROUGH LATE SUNDAY. THE STRONGEST WINDS
  WILL OCCUR THIS AFTERNOON WITH A SECOND PEAK SUNDAY AFTERNOON.

* WINDS: AREAS OF SOUTHWEST TO WEST WINDS 25 TO 35 MPH WITH GUSTS
  TO 50 MPH POSSIBLE.

* IMPACTS: STRONG WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY
  FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. WATCH FOR BROKEN
  TREE LIMBS AND DOWNED POWER LINES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

MACKECHNIE
2 follow-up statements
295 
WWUS76 KSGX 201500
NPWSGX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
700 AM PST SAT NOV 20 2010

CAZ058-202300-
/O.EXB.KSGX.WI.Y.0037.101120T1500Z-101122T0800Z/
SAN DIEGO COUNTY MOUNTAINS-
700 AM PST SAT NOV 20 2010

...WIND ADVISORY IN EFFECT UNTIL MIDNIGHT PST SUNDAY NIGHT...

THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL MIDNIGHT PST SUNDAY NIGHT. 

* A LARGE STORM SYSTEM APPROACHING FROM THE NORTHWEST WILL 
  BRING WINDY WEATHER INTO SUNDAY NIGHT. 

* TIMING: THIS MORNING THROUGH LATE SUNDAY. THE STRONGEST WINDS
  WILL OCCUR THIS AFTERNOON WITH A SECOND PEAK SUNDAY AFTERNOON.

* WINDS: AREAS OF SOUTHWEST TO WEST WINDS 25 TO 35 MPH WITH 
  GUSTS TO 50 MPH POSSIBLE. 

* IMPACTS: STRONG WINDS WILL MAKE DRIVING DIFFICULT...
  ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. 
  WATCH FOR BROKEN TREE LIMBS AND DOWNED POWER LINES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

CAZ055-056-202300-
/O.EXB.KSGX.WI.Y.0037.101120T1500Z-101122T0800Z/
SAN BERNARDINO COUNTY MOUNTAINS-RIVERSIDE COUNTY MOUNTAINS-
700 AM PST SAT NOV 20 2010

...WIND ADVISORY IN EFFECT UNTIL MIDNIGHT PST SUNDAY NIGHT BELOW
6000 FEET...

THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A WIND
ADVISORY BELOW 6000 FEET...WHICH IS IN EFFECT UNTIL MIDNIGHT PST
SUNDAY NIGHT. 

* A LARGE STORM SYSTEM APPROACHING FROM THE NORTHWEST WILL 
  BRING WINDY WEATHER INTO SUNDAY NIGHT. 

* TIMING: THIS MORNING THROUGH LATE SUNDAY. THE STRONGEST WINDS 
  WILL OCCUR THIS AFTERNOON WITH A SECOND PEAK SUNDAY 
  AFTERNOON.

* WINDS: AREAS OF SOUTHWEST TO WEST WINDS 25 TO 35 MPH WITH 
  GUSTS TO 50 MPH POSSIBLE. 

* IMPACTS: STRONG WINDS WILL MAKE DRIVING DIFFICULT...
  ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. 
  WATCH FOR BROKEN TREE LIMBS AND DOWNED POWER LINES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

CAZ060>062-202300-
/O.CON.KSGX.WI.Y.0037.101120T1800Z-101122T0800Z/
APPLE AND LUCERNE VALLEYS-COACHELLA VALLEY-
SAN DIEGO COUNTY DESERTS-
700 AM PST SAT NOV 20 2010

...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO
MIDNIGHT PST SUNDAY NIGHT ABOVE 6000 FEET...

A WIND ADVISORY ABOVE 6000 FEET REMAINS IN EFFECT FROM 10 AM THIS
MORNING TO MIDNIGHT PST SUNDAY NIGHT. 

* A LARGE STORM SYSTEM APPROACHING FROM THE NORTHWEST WILL 
  BRING WINDY WEATHER INTO SUNDAY NIGHT. 

* TIMING: THIS MORNING THROUGH LATE SUNDAY. THE STRONGEST WINDS 
  WILL OCCUR THIS AFTERNOON WITH A SECOND PEAK SUNDAY 
  AFTERNOON.

* WINDS: AREAS OF SOUTHWEST TO WEST WINDS 25 TO 35 MPH WITH 
  GUSTS TO 50 MPH POSSIBLE. 

* IMPACTS: STRONG WINDS WILL MAKE DRIVING DIFFICULT...
  ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. 
  WATCH FOR BROKEN TREE LIMBS AND DOWNED POWER LINES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

JAD
492 
WWUS76 KSGX 202026
NPWSGX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
1226 PM PST SAT NOV 20 2010

...WIND ADVISORY CANCELLED THROUGH TONIGHT...

.WINDS HAVE NOT REACHED ADVISORY CRITERIA TODAY AND ARE NOT
EXPECTED TO INCREASE UNTIL SUNDAY. WIND ADVISORIES WILL LIKLEY BE
REISSUED FOR TOMORROW.

CAZ055-056-058-060>062-202130-
/O.CAN.KSGX.WI.Y.0037.000000T0000Z-101122T0800Z/
SAN BERNARDINO COUNTY MOUNTAINS-RIVERSIDE COUNTY MOUNTAINS-
SAN DIEGO COUNTY MOUNTAINS-APPLE AND LUCERNE VALLEYS-
COACHELLA VALLEY-SAN DIEGO COUNTY DESERTS-
1226 PM PST SAT NOV 20 2010

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS CANCELLED THE WIND
ADVISORY. 

WINDS ARE NOT EXPECTED TO INCREASE UNTIL SUNDAY MORNING WHEN A NEW
ADVISORY OR WARNING WILL LIKLEY BE ISSUED. 

$$

JAD

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Diego, CA wrote its last area forecast discussion before this wind advisory went out at Nov 19, 9:30 PM PST, 6 hours 29 minutes earlier.

Area forecast discussion, Nov 19, 9:30 PM PST, 6 hours 29 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN DIEGO CA
930 PM PST FRI NOV 19 2010

.SYNOPSIS...A LARGE STORM SYSTEM APPROACHING FROM THE NORTHWEST WILL
BRING WET...COOL AND LOCALLY WINDY WEATHER INTO MONDAY. THE HEAVIEST
PRECIPITATION WILL BE SATURDAY AND THE STRONGEST WINDS WILL BE IN
THE MOUNTAINS AND DESERTS SATURDAY AFTERNOON AND NIGHT. DRY AND
CONTINUED COOL TUESDAY AND WEDNESDAY. WARMER LATE NEXT WEEK UNDER
HIGH PRESSURE WITH OFFSHORE FLOW.

&&

.DISCUSSION...FOR SOUTHWEST CALIFORNIA INCLUDING SAN DIEGO...
ORANGE...SOUTHWEST SAN BERNARDINO AND WEST RIVERSIDE COUNTIES.

.SHORT TERM (TONIGHT-MONDAY)...SKIES WERE MOSTLY CLOUDY THIS EVENING
WITH A COMBINATION OF LOW CLOUDS W OF THE MOUNTAINS AND HIGH
CLOUDINESS. THE 00Z NKX SOUNDING HAD A 5500 DEEP LOW LEVEL MOIST
LAYER WITH INCREASING SW WINDS ALOFT. ONSHORE GRADIENTS AND TRENDS
WITH ABOUT 6 MB SAN-IPL.

A LARGE UPPER LEVEL TROUGH OF LOW PRESSURE WILL CONTINUE TO DIG S
AND DEVELOP OVER THE W. THREE PROGRESSIVELY WEAKER SHORT WAVES WILL
ROTATE AROUND THE MAIN TROUGH AND THROUGH SW CA THROUGH MONDAY. THE
FIRST AND STRONGEST SHORT WAVE WILL MOVE THROUGH SATURDAY...ANOTHER
WEAKER ONE ON SUNDAY AND THE LAST MUCH WEAKER SHORT WAVE MONDAY.

THE DEEP LOW LEVEL MOIST LAYER WILL CAUSE A FEW SPRINKLES OR LIGHT
SHOWERS OVERNIGHT. PRECIP WILL BECOME HEAVY AT TIMES
SATURDAY...BEGINNING IN ORANGE AND SAN BERNARDINO COUNTIES IN THE
MORNING AND SPREADING S DURING THE AFTERNOON. STRONG OROGRAPHICS
WITH DEEP LOW LEVEL MOISTURE IN SW FLOW WILL CAUSE THE LARGEST
PRECIP TOTALS ON THE SW FACING SLOPES OF THE SAN BERNARDINO COUNTY
MOUNTAINS SATURDAY. THE SECOND IMPULSE WILL ENHANCE THE PRECIP AGAIN
SUNDAY...BUT THERE WILL NOT BE AS MUCH WIDESPREAD HEAVY PRECIP AS ON
SATURDAY. THE THIRD WEAK SHORT WAVE WILL CAUSE LINGERING SHOWERS
INTO MONDAY.

STRONG GUSTY WINDS WILL ACCOMPANY THIS SYSTEM WITH THE STRONGEST
WINDS IN THE MOUNTAINS AND DESERTS SATURDAY AFTERNOON AND NIGHT.
THERE WILL ALSO BE LOCAL GUSTY WINDS W OF THE MOUNTAINS. WINDS COULD
REACH WARNING STRENGTH WITH GUSTS TO OVER 60 MPH ACROSS THE MOUNTAIN
RIDGES AND INTO THE DESERTS OF SAN BERNARDINO COUNTY. OTHER AREAS
SHOULD GET MOSTLY ADVISORY STRENGTH WINDS WITH GUSTS NEAR 30 MPH W
OF THE MOUNTAINS AND NEAR 50 MPH IN THE MOUNTAINS AND DESERTS.

RAINFALL ESTIMATES THROUGH MONDAY RANGE FROM ABOUT AN INCH AT THE
COAST...WITH TWO TO THREE INCHES POSSIBLE FROM THE VALLEYS INTO THE
FOOTHILLS. THE COASTAL SLOPES SHOULD GET THE BULK OF THE RAIN DUE TO
STRONG UPSLOPE WINDS THROUGH THE EVENT. THREE INCHES WITH ISOLATED
ACCUMULATIONS TO FIVE INCHES COULD FALL THROUGH MONDAY WITH THE
LARGEST AMOUNTS 0N THE FAVORED SW FACING SAN BERNARDINO COUNTY
MOUNTAIN SLOPES. ABOUT A HALF INCH OF RAIN IS EXPECTED IN THE HIGH
DESERTS...AND UP TO A THIRD OF AN INCH IN THE LOWER DESERTS.

THE SNOW LEVEL WILL START OUT HIGH...ABOVE 7000 FT...AND THEN LOWER
TO ABOUT 4500 FT NORTH AND 5500 FT SOUTH SUNDAY INTO MONDAY. SNOW
ACCUMULATIONS MAY REACH 6 TO 12 INCHES BETWEEN 5000 AND 7000 FT WITH
A FOOT OR TWO ABOVE 7000 FT IN THE SAN BERNARDINO AND RIVERSIDE
COUNTY MOUNTAINS. A FEW INCHES OF SNOW COULD EVENTUALLY ACCUMULATE
ON THE HIGHEST PEAKS OF THE SAN DIEGO COUNTY MOUNTAINS SUNDAY INTO
MONDAY.

COOL WITH TEMPS WELL BELOW SEASONAL AVERAGES. THE COOLEST DAYS WILL
BE SUNDAY AND MONDAY.

&&

.LONG TERM (TUESDAY-FRIDAY)...DRY NW FLOW TUESDAY AND A DRY COOL
SHORT WAVE WILL MOVE THROUGH LATE WEDNESDAY. THIS WILL BRING DRY BUT
CONTINUED COOL WEATHER THROUGH WEDNESDAY. HIGH PRESSURE AND OFFSHORE
FLOW WILL CAUSE WARMER WEATHER THURSDAY AND FRIDAY WITH LOCAL GUSTY
OFFSHORE WINDS THROUGH AND BELOW MOUNTAIN CANYONS AND PASSES.

&&

.AVIATION...
200400Z...LOW CLOUDS WILL CONTINUE TO FILL THE COASTAL BASIN WITH
BASES 3000-4000 FEET MSL WITH TOPS TO 6000 FEET AND LOCAL CEILINGS
OF 2000 FEET. AREAS OF TERRAIN BETWEEN THESE LEVELS WILL BE
OBSCURED. RAIN IS EXPECTED SATURDAY MAINLY BETWEEN 18-03Z WITH
LOCALLY LOWER VIS BELOW 3 MILES AND LOWER CEILINGS BELOW 1000 FEET
AGL.

STRONG GUSTY WINDS WILL OVER THE MTNS/DESERTS WILL PEAK SATURDAY
WITH LOCAL SOUTHWEST GUSTS OVER 55 KNOTS OVER RIDGES AND DESERT MTN
SLOPES. A PERIOD OF WIND GUSTS OVER 25 KNOTS COULD OCCUR IN
COASTAL AREAS WITH THE PASSAGE OF THE FRONT SATURDAY AFTERNOON. KSAN
IS BEING WATCHED FOR ANY POSSIBLE 30 KNOT GUSTS...BUT RIGHT NOW THE
INDICATIONS ARE FOR PEAK GUSTS SLIGHTLY BELOW 30 KNOTS...SO NO
AIRPORT WEATHER WARNING IS EXPECTED FOR NOW.

&&

.MARINE...
200400Z...SMALL CRAFT ADVISORY FOR WIND WILL BE IN EFFECT SATURDAY
INTO SATURDAY EVENING. PEAK WINDS WILL BE 20-25 KT WITH LOCAL GUSTS
TO 30-35 KT JUST AHEAD OF THE FRONT IN THE AFTERNOON.

&&

.MARINE...
192100Z...SMALL CRAFT ADVISORY WILL BE NEEDED FOR WIND SATURDAY INTO
SATURDAY EVENING. PEAK WINDS WILL BE 20-25 KT WITH LOCAL GUSTS TO
30-35 KT JUST AHEAD OF THE FRONT IN THE AFTERNOON. WINDS WILL BE
SOUTHERLY THROUGH ABOUT 4 PM...THEN SHIFT SOUTHWEST-WEST.

&&

FIRE WEATHER...BEGINNING SATURDAY NOVEMBER 20 THE ROUTINE FIRE
WEATHER PLANNING FORECAST WILL BE ISSUED ONCE PER DAY IN THE
MORNING. MORE FREQUENT UPDATES WILL BE ISSUED AS CONDITIONS WARRANT.
THE TWICE A DAY ROUTINE ISSUANCE WILL RESUME IN MAY OF 2011. TREND
FORECASTS WILL CONTINUE TO BE ISSUED EVERY AFTERNOON.

&&

.SGX WATCHES/WARNINGS/ADVISORIES...

SPECIAL WEATHER STATEMENT. SEE LAXSPSSGX.

HIGH WIND WATCH FROM 10 AM PST SATURDAY THROUGH 12 AM PST MONDAY FOR
THE MOUNTAINS AND DESERTS. SEE LAXNPWSGX.

WINTER STORM WATCH FROM 10 AM PST SATURDAY THROUGH 12 AM PST MONDAY
ABOVE 6000 FEET IN THE SAN BERNARDINO AND RIVERSIDE COUNTY
MOUNTAINS. SEE LAXWSWSGX.

SMALL CRAFT ADVISORY SATURDAY MORNING THROUGH SATURDAY EVENING. SEE
LAXCWFSGX.

&&

PUBLIC...ATKIN
AVIATION...MM
Hazardous weather outlook, Nov 19, 4:00 PM PST, 11 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SAN DIEGO CA
400 PM PST FRI NOV 19 2010

CAZ042-043-048-050-055>058-060>062-PZZ750-PZZ775-201200-
ORANGE COUNTY COASTAL AREAS-SAN DIEGO COUNTY COASTAL AREAS-
SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE-
SAN DIEGO COUNTY VALLEYS-SAN BERNARDINO COUNTY MOUNTAINS-
RIVERSIDE COUNTY MOUNTAINS-SANTA ANA MOUNTAINS AND FOOTHILLS-
SAN DIEGO COUNTY MOUNTAINS-APPLE AND LUCERNE VALLEYS-
COACHELLA VALLEY-SAN DIEGO COUNTY DESERTS-
COASTAL WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER AND OUT
30 NM-
WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER EXTENDING 30 TO
60 NM OUT INCLUDING SAN CLEMENTE ISLAND-
400 PM PST FRI NOV 19 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EXTREME
SOUTHWESTERN CALIFORNIA.

.DAY ONE...REMAINDER OF TODAY AND TONIGHT

LOCAL STRONG GUSTY ONSHORE WINDS WILL DEVELOP IN THE MOUNTAINS AND
DESERTS OVERNIGHT.

PATCHY DENSE FOG IN THE MOUNTAINS WITH LOCAL VISIBILITY LESS THAN A
QUARTER OF A MILE AT TIMES.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH FRIDAY

A LARGE STORM SYSTEM WILL BRING PERIODS OF PRECIPITATION INTO MONDAY
ALONG WITH STRONG GUSTY WINDS IN THE MOUNTAINS AND DESERTS. THERE
WILL ALSO BE BREEZY TO WINDY CONDITIONS WEST OF THE MOUNTAINS AND IN
THE COASTAL WATERS AT TIMES AS WELL. LOCAL VISIBILITY WILL BE
REDUCED TO LESS THAN A QUARTER OF A MILE AT TIMES IN THE MOUNTAINS
IN FOG. THE HEAVIEST PRECIPITATION WILL BE ON SATURDAY. THERE COULD
BE FLOODING OF POORLY DRAINED LOW LYING AREAS AND MUD SLIDES IN AND
BELOW STEEP TERRAIN AND RECENTLY BURNED AREAS. THE SNOW LEVEL WILL
LOWER FROM 7000 FEET EARLY SATURDAY TO NEAR 5000 FEET BY MONDAY WITH
REDUCED VISIBILITY IN SNOW AND BLOWING SNOW.

.SPOTTER INFORMATION STATEMENT...SKYWARN SPOTTER ACTIVATION IS NOT
REQUESTED FOR THIS AREA...HOWEVER WEATHER SPOTTERS ARE ENCOURAGED TO
REPORT SIGNIFICANT WEATHER CONDITIONS.

ATKIN

The office that day

Everything else NWS San Diego, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 19, 6:51 PM PSTWinter Storm WatchSGXRiverside, San Bernardino9 hr
Nov 19, 7:51 PM PSTSmall Craft Advisory for WindsSGX20 hr
Nov 20, 4:09 AM PSTWinter Storm WarningSGXRiverside, San Bernardino8 hr
Nov 20, 12:08 PM PSTWinter Storm WarningSGXRiverside, San Bernardino23 hr

Nearby

Wind Advisories in California, 2010Every wind advisory in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.